MAUDE Adverse Event Report: NKUS LAB RNS-6803-7450; REMOTE NETWORK STATION

NKUS LAB RNS-6803-7450; REMOTE NETWORK STATION
Model Number RNS-6803-7450
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that no sounds are coming from the remote network station (rns) even though the rns was visually showing that it was alarming.No further information was provided except that no harm or injury occured during this event.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that no sounds are coming from the remote network station (rns) even though the rns was visually showing that it was alarming.No further information was provided except that no harm or injury occured during this event.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that no sound was coming from the remote network station (rns) even though the rns was visually showing that it was alarming.No further information was provided.No patient harm was reported.Investigation summary: the root cause of alarms not alarming audibly could not be determined as the customer declined nihon kohden technical support (nk ts) attempts to troubleshooting.No further issues were reported by the customer.It is likely that the customer was able to resolve the issue without nk assistance.Possible causes are likely related to audio settings on the rns not having been set correctly.A serial number review of the reported device does not reveal additional related complaints.A complaint history review of the customer's account does not reveal trends for similar complaints.
 
Event or Problem Description
The customer reported that no sound was coming from the remote network station (rns) even though the rns was visually showing that it was alarming.No harm or injury occured during this event.

Brand Name
RNS-6803-7450
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key12600601
Report Number8030229-2021-01780
Device Sequence Number11618326
Product Code MHX
UDI-Device Identifier00851725007153
UDI-Public00851725007153
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7450
Device Catalogue NumberRNS-6803-7450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown